# SDR DALA2024042404678

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 77,954 hours, 9,947 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3355 CALL TO COMPLY WITH AD 2012-26-05. CORRECTIVE ACTION: COMPLIED WITH AD THROUGH CARD VA 101241 (0308450)
